# SDR NACA2017022700021

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 56,926 hours, 42,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN, FOUND A 3 INCH CRACK, 2 INCHES AFT OF BS 727E DIRECTLY ABOVE STRINGER 23R.   THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 31.
